# SDR IXXA9646

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Looked Up
- Location: Nr 5
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT BOS, THE NR 5 BRAKE EXPERIENCED SHINGLED LININGS, CAUSING THE BRAKE TO LOCK UP AND BLOW THE NR 5 MAIN TIRE.  THE NR 5 BRAKE AND MAIN TIRE WERE REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE NR 6 MAIN TIRE CHANGE WAS CARRIED OVER TO THE NEXT STATION IAW THE ATI DC-8 MM PAGE 15-10.  THE CAUSE OF THE LINING FAILURE TO BE DETERMINED IN THE SHOP.  (M)
